# SDR 2011F00050

- Difficulty date: February 18, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N11QN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3758
- Aircraft time: 10,218 hours, 11,861 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 73 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: MA12500
- Part serial: 411
- Condition: Faulty
- Location: Manifold
- Part time: 15 hours
- Component: Manifold
- Component part number: BFS1561
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

10 MINUTES INTO A TOUR FLIGHT, HYD LIGHT ILLUMINATED.  PILOT RETURNED TO BASE, WHERE THE HYD LIGHT WENT OUT PRIOR TO LANDING.  RT HYD PRESSURE SWITCH WAS CHANGED.  THE RT PRESSURE SWITCH WAS CHOSEN DUE TO THE FACT THAT THE RT HYD MANIFOLD INCLUDING THE PRESSURE SWITCH WERE CHANGED 15.4 HRS EARLIER.
